# SDR 20000407SH005

- Difficulty date: February 26, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N17754
- Make and model: Skrsky S55
- Aircraft serial: V55398T
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: S101521203
- Part serial: 53V9731A996
- Condition: Cracked
- Location: Tail Rotor
- Part time: 648 hours
- Component: Hub Assy Tail Rotor
- Component part number: S141535001
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ITEM CRACKED AT ROOT ATTACH POINT OF TAIL ROTOR BLADE.  REMOVED TAIL ROTOR BLADE FROM ASSY AND DISCOVERED TAIL ROTOR BLADE ATTACH BOLTS WERE NOT TORQUED TO MANUFACTURER SPECIFICATIONS.  (X)
